×

Found 544 Documents (Results 1–100)

100
MathJax

On cellular-compactness and related properties. (English) Zbl 1443.54011

MSC:  54D99 54F05 54F65
PDF BibTeX XML Cite
Full Text: DOI

On the \(\sigma\)-countable compactness of spaces of continuous functions with the set-open topology. (English. Russian original) Zbl 1307.54024

Proc. Steklov Inst. Math. 285, Suppl. 1, S153-S162 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 19, No. 3, 251-260 (2013).
MSC:  54C35 54D30
PDF BibTeX XML Cite
Full Text: DOI

Generalized metrizable spaces. (English) Zbl 1314.54001

Hart, K. P. (ed.) et al., Recent progress in general topology III. Based on the presentations at the Prague symposium, Prague, Czech Republic, 2001. Amsterdam: Atlantis Press (ISBN 978-94-6239-023-2/hbk; 978-94-6239-024-9/ebook). 471-505 (2014).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification